Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 273, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Dec 30, 2010, 10:56 PM CST for Barry County, Stone County, Taney County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2010, 10:56 PM CST (04:56 UTC)
- Expired
- Dec 30, 2010, 11:45 PM CST
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Barry County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 9:50 PM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Dec 30, 9:50 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 950 PM CST THU DEC 30 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... SHOWERS AND EMBEDDED ISOLATED THUNDERSTORMS HAD DEVELOPED AND WERE MOVING NORTH ON AN AREA OF ISENTROPIC LIFT ALONG AND EAST OF THE SLOW MOVING COLD FRONT OVER EASTERN KANSAS. WHILE THE ISENTROPIC GRADIENT IS NOT VERY STEEP ON THE 295K SURFACE...THE 45 TO 55KTS OF UPSLOPE FLOW...WHERE CONDENSATION PRESSURE DEFICITS ARE GENERALLY LESS THAN 2MB...INDICATE THAT THE AIRMASS OVER THE REGION WOULD SUPPORT SOME CONVECTIVE STORMS. CONTINUING WAA AT THE SURFACE AND ALOFT WILL ACT TO KEEP THE ATMOSPHERE MODERATELY UNSTABLE..WITH CURRENT MUCAPE VALUES UP TO 500J/KG AND LITTLE OR NO CINH NOTED. IN ADDITION...0-6KM BULK SHEAR VALUES OF 50-60KTS WOULD PROVIDE FOR SOME SHEAR THOUGH THE PARALLEL NATURE WOULD TEND TO SHEAR THE STORMS OUT BEFORE BECOMING SEVERE. CURRENT THINKING WOULD SUGGEST THAT THE MAIN THREAT WITH ANY STORM THAT CAN TAKE ADVANTAGE OF THE LIMITED INSTABILITY WOULD PRODUCE WINDS AROUND 50MPH AND HAIL TO PENNY SIZE. EXPECT ANY STRONGER STORMS TO BE MORE COINCIDENT TO THE COLD FRONT AND ITS PASSAGE EARLY FRIDAY MORNING. WILL CONTINUE TO MONITOR THE ENVIRONMENT AND RADAR TRENDS AT THIS TIME. HATCH && .DISCUSSION... MAIN FORECAST FOCUS IN THIS PACKAGE WILL CONTINUE TO DEAL WITH WINDY AND MILD CONDITIONS THIS AFTERNOON INTO TOMORROW...AND WITH SHOWER AND THUNDERSTORM POTENTIAL LATE THIS EVENING INTO FRIDAY AFTERNOON. CURRENTLY...THE WARM FRONT THAT PASSED THROUGH THE AREA LAST NIGHT AND THE ASSOCIATED SURFACE LOW HAVE NOW PUSHED INTO IOWA THIS AFTERNOON. GUSTY WINDS CONTINUE TO OCCUR ACROSS THE AREA DUE TO THE TIGHT PRESSURE GRADIENT AND FROM STRONG WINDS ALOFT MIXING DOWN. WINDS WILL REMAIN ON THE BREEZY AND GUSTY SIDES FOR THE REMAINDER OF THE AFTERNOON INTO THE OVERNIGHT HOURS...AS A TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA. A COLD FRONT IS PUSHING SOUTH INTO CENTRAL KANSAS INTO WESTERN IOWA THIS AFTERNOON BEHIND THE SURFACE LOW. EXPECT THE FRONT TO CONTINUE TO PUSH TO THE SOUTH AND STALL ACROSS SOUTHWESTERN KANSAS TO THE NORTHEAST THROUGH KANSAS CITY ON OFF TO THE NORTH. DO NOT EXPECT IT TO REACH THE NORTHWESTERN PORTIONS OF THE CWA TONIGHT...RESULTING IN MILD CONDITIONS PERSISTING ACROSS THE AREA AS LOWS ONLY DROP INTO THE 50S. AN UPPER LEVEL LOW IS ALSO LOCATED ACROSS THE SOUTHWESTERN US WHERE IT SHOULD SOON STOP DIGGING AND BEGIN TO LEVEL OFF AND LIFT TO THE NORTH NORTHEAST TONIGHT INTO TOMORROW. SURFACE LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS THE OKLAHOMA PANHANDLE AND PUSH EAST TONIGHT AS THE UPPER LEVEL LOW LEVELS OFF. THE LOW WILL PUSH INTO EASTERN KANSAS BY TOMORROW MORNING AND WILL HELP KEEP THE COLD FRONT FROM PUSHING ANY FARTHER TO THE SOUTH TONIGHT. AS THE UPPER LEVEL LOW LIFTS TO THE NORTH THE SURFACE LOW WILL BEGIN TO LIFT TO THE NORTH NORTH EAST LATE TOMORROW THROUGH THE DAY FRIDAY. A STRONG LOW LEVEL JET AND ISENTROPIC LIFT WILL SPREAD OVER THE AREA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS AS THE SYSTEM APPROACHES. SOME ELEVATED INSTABILITY IS DEVELOPING AND WILL REMAIN OVER THE AREA INTO TOMORROW. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT...WITH THE BETTER CHANCES EAST OF HIGHWAY 65 WHERE THE BETTER LIFT WILL BE. SMALL TO POSSIBILITY MARGINALLY SEVERE HAIL WILL BE POSSIBLE WITH THE STRONG STORMS TONIGHT AGAIN GENERALLY EAST OF HIGHWAY 65. FORCING ALONG THE DRY LINE DOES NOT APPEAR TO BE ALL THAT STRONG AND INSTABILITY WILL LIKELY BE LIMITED. THE BETTER UPPER LEVEL HEIGHT FALLS WILL REMAIN WEST AND NORTH OF THE AREA...AND WITH IT MOVING ITO THE AREA DURING THE MORNING HOURS WILL ALSO LIMIT INSTABILITY. WIND SHEAR WILL BE VERY STRONG ACROSS THE AREA AND WITH THE WEAK FORCING AND INSTABILITY MAY ACTUALLY LIMIT THUNDERSTORM POTENTIAL LATE TONIGHT INTO EARLY FRIDAY AS STORMS MAY BE SHEARED APART. AS THE SURFACE LOW LIFTS NORTH TOMORROW THE COLD FRONT SHOULD SURGE TO THE SOUTHEAST AND OVERTAKE THE DRY LINE EITHER OVER THE EASTERN CWA OR JUST TO THE EAST. THERE WILL BE STRONGER FORCING ALONG THE FRONT AS IT OVERTAKES THE DRY LINE AND INSTABILITY MAY BE STRONGER ACROSS SOUTH CENTRAL MISSOURI AND ESPECIALLY ON OFF TO THE SOUTH AND SOUTHEAST AS THE FRONT/DRY LINE PASSAGE WILL NOT OCCUR UNTIL THE AFTERNOON HOUR. SO...COULD SEE JUST A FEW SHOWERS WITH EMBEDDED THUNDER TRYING TO DEVELOP ALONG THE DRY LINE ACROSS MUCH OF THE AREA BUT STRUGGLING. THE INTENSITY IN THE STORMS MAY THEN BEGIN TO INCREASE ACROSS THE FAR EASTERN CWA BEFORE REALLY RAMPING UP TO THE SOUTHEAST OF THE AREA AS THE LINE OF STORMS ENTERS AN ENVIRONMENT WITH MORE INSTABILITY. IF ANY STORMS CAN DEVELOP ALONG THE DRY LINE/COLD FRONT THE WIND SHEAR INDICANTS THAT THEY SHOULD FORM INTO A LINE OR A BROKEN LINE. DUE TO THE STRONG WIND SHEAR THAT WILL BE IN PLACE STRONG WINDS WILL BE THE MAIN RISK. HOWEVER...THERE WILL BE A LOW END POTENTIAL FOR BRIEF WEAK TORNADOES DUE TO THE STRONG WIND SHEAR. MUCH DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE FRONT ENDED THE PRECIPITATION QUICKLY BEHIND THE DRY LINE/FRONTAL PASSAGE. ACROSS THE WESTERN CWA THE COLD FRONT WILL AGAIN LAG A BIT BEHIND THE DRY LINE. THIS WILL RESULT IN DRIER AIR TO SPREAD INTO THE AREA AS TEMPERATURES WILL DO NOT DROP OFF MUCH DURING THE MORNING HOURS. GUSTY AND BREEZY WINDS WILL CONTINUE BEHIND THE DRY LINE...WHICH COULD RESULT IN AN ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS ACROSS THE WESTERN CWA...ESPECIALLY IF THESE AREAS DO NOT RECEIVE ANY RAINFALL. TEMPERATURES WILL FALL RAPIDLY BEHIND THE FRONTAL PASSAGE TOMORROW AFTERNOON WITH LOWS DROPPING INTO THE 20S AND UPPER TEENS FRIDAY NIGHT...AFTER HIGHS IN THE 60S OCCUR ON FRIDAY. MUCH COLDER AND DRY CONDITIONS WILL OCCUR THIS WEEKEND WITH LOWS IN THE TEENS AND 2OS AND HIGHS IN THE 20S AND 30S. A GRADUAL WARMING TREND AND DRY CONDITIONS WILL OCCUR FROM EARLY NEXT WEEKEND THROUGH THE MIDDLE OF THE WEEK AS THE AREA WILL BE IN A MORE ZONAL UPPER LEVEL FLOW PATTERN. WISE && .AVIATION... FOR THE 00Z TAFS...A SIGNIFICANT WARM AND MOIST AIR MASS FROM THE GULF REGION WILL CONTINUE TO MOVE INTO THE REGION THIS EVENING AND OVERNIGHT IN ADVANCE OF A SURFACE LOW AND COLD FRONT THAT WILL MOVE INTO THE AREA BY EARLY FRIDAY MORNING. STRONG LOW LEVEL WINDS IN ADVANCE OF THE SYSTEM WILL PRODUCE LOW LEVEL WIND SHEAR FOR AERODROMES ACROSS THE OZARKS GENERALLY BETWEEN 03 AND 10Z. EXPECT VISIBILITY AND CEILINGS TO FALL TO MVFR CONDITIONS AFTER 09Z...ESPECIALLY WHERE SHOWERS DEVELOP. THERE IS SOME INSTABILITY AVAILABLE THIS EVENING WHICH WILL HAVE THE POTENTIAL TO PRODUCE SOME ISOLATED TO WIDELY SCATTERED CONVECTION OVERNIGHT. HAVE INCLUDED CB IN THE TAFS AS A RESULT WITH NO STRONG INDICATION WITH WHERE STORMS MAY DEVELOP PRIOR TO THE FRONTAL FORCING FRIDAY MORNING. THERE WILL LIKELY BE SOME LINGERING MVFR TO VFR CEILINGS REMAINING INTO THE MORNING HOURS WITH CLEARING SKIES AND VFR CONDITIONS LATE IN THE DAY FRIDAY. HATCH && .CLIMATE... HISTORICAL TEMPERATURE SWINGS FOR THE NEW YEAR... CURRENT FORECASTS CONTINUE TO INDICATE A SIGNIFICANT TEMPERATURE CHANGE IS IN STORE FOR THE SPRINGFIELD AREA BETWEEN NEW YEARS EVE AND NEW YEARS DAY. A QUICK LOOK BACK INTO THE CLIMATOLOGICAL RECORD BOOKS SUGGESTS THAT A TEMPERATURE SWING OF 35 DEGREES OR GREATER BETWEEN THE HIGH TEMPERATURE ON NEW YEARS EVE AND THE LOW TEMPERATURE ON NEW YEARS DAY OCCURS ABOUT ONCE EVERY 12-13 YEARS. SINCE 1888/1889 (122 YEARS)...THERE HAVE BEEN 9 YEARS THAT HAVE HAD TEMPERATURE SWINGS OF 35 DEGREES OR GREATER. THE LATEST TEMPERATURE FORECAST IS FOR A HIGH OF 60 ON FRIDAY...WITH A LOW OF 19 ON NEW YEARS DAY. A TEMPERATURE SWING OF 40 DEGREES OR GREATER HAS OCCURRED 5 TIMES SINCE 1888/1889 DURING NEW YEARS EVE/DAY OF THE FOLLOWING YEARS... 1910/1911...42 DEGREES 1919/1920...40 DEGREES 1933/1934...40 DEGREES 1941/1942...43 DEGREES 1951/1952...55 DEGREES WHILE A DROP OF 41 DEGREES BETWEEN FRIDAY AND SATURDAY REMAINS A RATHER UNPLEASANT THOUGHT...IT COMES NOWHERE NEAR THE HISTORICAL RECORD OF NEW YEARS EVE 1951 AND NEW YEARS DAY 1952. THE HIGH ON NEW YEARS EVE WAS A WHOPPING 76 DEGREES (DAILY HIGH TEMPERATURE RECORD FOR DEC 31)...BEFORE TEMPERATURES PLUMMETED TO 21 DEGREES FOR THE LOW ON NEW YEARS DAY OF 1952. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Dec 30, 8:18 PM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 818 PM CST THU DEC 30 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 818 PM CST THU DEC 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... THE NON THUNDERSTORM WIND RISK IS LIMITED. THE LIGHTNING RISK IS LIMITED FOR LATE TONIGHT. THE HAIL RISK IS LIMITED FOR LATE TONIGHT. THE THUNDERSTORM WIND GUST RISK IS LIMITED FOR LATE TONIGHT. DISCUSSION... BRISK AND GUSTY SOUTHERLY WINDS WILL CONTINUE INTO TONIGHT AS LOW PRESSURE DEVELOPS ACROSS THE PLAINS. SUSTAINED WIND OF 10 TO 20 MPH WITH GUSTS AROUND 30 MPH CAN BE EXPECTED INTO TONIGHT...MAINLY WEST OF A GALENA TO HARTVILLE TO ROLLA LINE. SCATTERED THUNDERSTORMS REMAIN POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. MOST IF NOT ALL OF THE STORMS THAT DO DEVELOP WILL REMAIN BELOW SEVERE LIMITS...WITH A FEW STORMS POSSIBLY PRODUCING SMALL HAIL. STRONGER THUNDERSTORMS MAY DEVELOP LATE TONIGHT ACROSS EASTERN KANSAS AND OKLAHOMA AND PUSH INTO THE AREA. THE AMOUNT OF AVAILABLE INSTABILITY REMAINS IN QUESTION FOR THESE ADDITIONAL THUNDERSTORMS TO DEVELOP. IF THEY CAN DEVELOP A FEW OF THESE STORMS MAY APPROACH THE HIGHWAY 71 CORRIDOR BY SUNRISE. HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 50 MPH WOULD BE THE MAIN THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OR BROKEN LINE OF THUNDERSTORMS MAY MOVE EAST INTO WESTERN MISSOURI FRIDAY MORNING AS A DRY LINE SURGES EAST OUT OF KANSAS. ALTHOUGH INSTABILITY WILL BE LIMITED...STRONG WIND SHEAR WILL SUPPORT AN ELEVATED RISK OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. THE MAIN THREAT FROM THESE STORMS WOULD BE DAMAGING STRAIGHT LINE WINDS TO 60 MPH. GIVEN THE MAGNITUDE OF EXPECTED WIND SHEAR...VERY LOW PROBABILITIES ALSO EXIST FOR AN ISOLATED BRIEF TORNADO. ANY STORMS THAT DEVELOP ARE EXPECTED TO PUSH OUT OF CENTRAL MISSOURI BY DUSK ON FRIDAY. A DRIER AIRMASS IN...THE WAKE OF A THE DRY LINE IS EXPECTED TO PRODUCE BRISK AND GUSTY SOUTHERLY WINDS FRIDAY AFTERNOON. AN ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER RISK MAY OCCUR AS A RESULT...ESPECIALLY IN AREAS THAT DO NOT RECEIVE RAINFALL THROUGH FRIDAY MORNING. A COLD FRONT WILL THEN PUSH THROUGH THE OUTLOOK AREA FROM LATE FRIDAY AFTERNOON INTO FRIDAY EVENING AND BRING MUCH COLDER TEMPERATURES INTO THE REGION. WIND CHILLS IN THE SINGLE DIGITS TO LOWER TEES ARE EXPECTED NEW YEARS MORNING AND THROUGH THE WEEKEND ACROSS MUCH OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 12:04 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Dec 31, 12:21 AM CST | Tornado Warning | SGF | Christian, Webster | 24 min |
| Dec 31, 12:22 AM CST | Tornado Warning | SGF | Stone, Taney | 23 min |
| Dec 31, 12:55 AM CST | Flash Flood Warning | SGF | Christian, Greene, Webster | 6 hr |
| Dec 31, 1:19 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 41 min |
| Dec 31, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Wright | 32 min |
| Dec 31, 1:48 AM CST | Flash Flood Warning | SGF | Camden, Laclede, Pulaski, Wright | 5 hr |
| Dec 31, 1:55 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 35 min |
| Dec 31, 2:02 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Dec 31, 2:09 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Dec 31, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 34 min |
| Dec 31, 2:46 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 29 min |
| Dec 31, 3:55 AM CST | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 13 more | 12 hr |
| Dec 31, 3:57 AM CST | Red Flag Warning | SGF | Barry, Christian, Jasper, Lawrence, McDonald, Newton and 2 more | 12 hr |
| Dec 31, 6:32 AM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 43 min |
| Dec 31, 6:36 AM CST | Areal Flood Advisory | SGF | Jasper, Newton | 3 hr |
| Dec 31, 7:03 AM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 42 min |
| Dec 31, 7:20 AM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone | 25 min |
| Dec 31, 7:25 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 45 min |
| Dec 31, 7:33 AM CST | Tornado Warning | SGF | Barry, Christian, Stone | 27 min |
| Dec 31, 7:34 AM CST | Tornado Warning | SGF | Barry, Stone, Taney | 41 min |
| Dec 31, 7:36 AM CST | Tornado Warning | SGF | Hickory, Polk | 39 min |
| Dec 31, 7:56 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 34 min |
| Dec 31, 7:57 AM CST | Tornado Warning | SGF | Benton, Hickory | 12 min |
| Dec 31, 8:05 AM CST | Tornado Warning | SGF | Christian, Taney | 40 min |
| Dec 31, 8:12 AM CST | Tornado Warning | SGF | Dade, Polk | 33 min |
| Dec 31, 8:27 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 33 min |
| Dec 31, 8:32 AM CST | Tornado Warning | SGF | Christian, Douglas | 28 min |
| Dec 31, 8:59 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Wright | 46 min |
| Dec 31, 9:00 AM CST | Severe Thunderstorm Warning | SGF | Wright | 21 min |
| Dec 31, 9:06 AM CST | Tornado Warning | SGF | Laclede, Wright | 23 min |
| Dec 31, 9:13 AM CST | Tornado Warning | SGF | Texas, Wright | 47 min |
| Dec 31, 9:22 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski, Texas | 53 min |
| Dec 31, 9:54 AM CST | Tornado Warning | SGF | Dent, Phelps, Texas | 51 min |
| Dec 31, 10:31 AM CST | Severe Thunderstorm Warning | SGF | Dent | 44 min |
| Dec 31, 10:38 AM CST | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 67 min |
| Dec 31, 12:27 PM CST | Severe Thunderstorm Warning | SGF | Oregon | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.